# SDR SWIA2020030348967

- Difficulty date: January 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS349.00 FRAME LOWER FLANGE FROM 25L TO 25R   (C-CHECK) RO 2/28/2020   REPLACED FRAME SECTION PN:601R32005-69 AT FS349 REF DWG, CRJ200 SRM. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD.
